Go Back   Just Breast Implants Forum Women's Beauty, Health, and Fitness
 
|
Forgot Username/Password?
Forum Home Blogs FAQ Members List Calendar Today's Posts Mark Forums Read


Women's Beauty, Health, and Fitness Use this forum to discuss beauty products, hair care, diets, fitness, etc.


Like Tree1Likes
  • 1 Post By AimeeMishelle

Need Advice

Old 10-18-2016, 11:30 PM
  #1  
Thread Starter
 
Join Date: Sep 2016
Location: Salt Lake City
Posts: 20
twinpeaks801 is on a distinguished road
Need Advice

I posted previously about my struggles with my depression and weight gain that go hand in hand with my hashimotos disease. I was hoping to get some feedback from any of those who might be in a similar situation. I'm going to be taking a rx called Naltrexone, and one of its side effects is weight loss. I'm super thrilled about that part actually, and I wanted to know if anyone else takes it and what you have experienced with it. I'm not sure what the starting dose is? But if it can help get me feeling better and back to my normal self again (with the bonus side effect) I'll be happy to take it. I'd love to hear from anyone regarding this who has taken it, thank you!
twinpeaks801 is offline  
Old 10-19-2016, 08:23 PM
  #2  
 
AimeeMishelle's Avatar
 
Join Date: May 2016
Location: Atlanta, Georgia
Posts: 183
AimeeMishelle is on a distinguished road
I would attack your thyroid care first - get to the root of the problem. I strongly suggest you check out "stop the thyroid madness" www.stopthethyroidmadness.com

Make sure your thyroid is being properly cared for...because if it is, the weight gain and depression may not be as big of an issue.

twinpeaks801 likes this.
AimeeMishelle is offline  

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off